# SDR FDEA201104271635

- Difficulty date: April 27, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - CAC COMPARTMENT LONGERON SPLICE AT STA 6-85, LONGERON 52 FOUND CRACKED.  REMOVED AS PER SRM 51-31-01 REVISION 46. NEW LONGERON SPLICE MACHINED FABRICATED AS PER DRAWING  AAA7088-1 REVISION NEW. NEW MACAHINED FABRICATED LONGERON SPLICE INSTALLED PER SRM 51-33-01 REVISION 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
